i recently broke out with hives and currently being treated with meds for them however i dont know why i suddenly began breaking out with them. even though im on meds i can still feel them trying to come out even in my sleep. my GYN DR. called me this morning and told me I have trichomonis and i began med today i am unsure how long ive had it notice symtoms however 1 only have 1 partner and he swore he hadnt cheated i see thats a Lie! app a month or so ive had some unusal things going on with my body then i evening these hives broke out all over i went to the er for treatment now that i know ive been exposed to a std could that be the cause of my hives
Hi DINA, I don't think an std could cause hives. I may be wrong on that, but it just doesn't sound right. Can you call your doctors office and ask the nurse if it's possible for trich to cause hives? You'll get info straight from the source that way.
I feel am so sorry that your man put you through this. Hope you heal quickly, both physically and emotionally from this situation.
If I remember correctly, trichomoniasis is treated with Bactrim. People with sulfa type allergies can have a reaction? I do believe its a possibility.
Once a liar, always a liar... in my long years of experience. My husband was nice enough to bring this little flagellum to my home. I divorced him pronto. And I was and am on disability. Somehow we persevere.
Deat Dina, hives can come from alot of things, anxiety, viruses, infections, med allergies, etc. since you mentioned feeling like they are popping up when you sleep, one thing is kinda in the back of my kind, possible scabies, which might produce the same symptoms as hives, but progressively get worse. A dermatologist would be best to check for those. I hope I am wrong, as I know they are a pain and the whole Trich thing likely has you really upset, but do have this checked by a dermatologist, or at least a walk in clinic, they will do a scraping to check for them. Please update us, I am sending you a few prayers. Patti
My understanding is that they are 2 totally unrelated issues. I understand the main cause of hives is an allergic reaction normally to something you have eaten, seafood, an additive, msg, shellfish, tomatoes, meat. It varies for everyone but that is the main cause. Your DR. should be helping you determine the cause & how to eliminate it. Yes Trichomonis is an STD but there a few details you also need to consider, how long have you been with your partner? Could he have contracted this STD before he met you & never knew as the symptoms can lay dormant? How many previous partners has he had? etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2009 • 1 answer
Posted 18 Apr 2010 • 2 answers
Chemo causing fungal infection of nails, has anyone else had this, any suggestions on best treatment
Posted 22 Nov 2010 • 1 answer
Posted 18 May 2016 • 1 answer
Posted 23 Jun 2016 • 3 answers